# SDR 20010503CW007

- Difficulty date: February 28, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N440CP
- Make and model: Gulstm GIV
- Aircraft serial: 1118
- Engine: Rroyce TAYMK6118
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 1159SCC20043
- Part serial: 87906
- Condition: Inoperative
- Location: Horizontal Stab
- Component: Moog
- Component part number: 54198071
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SELECTED 10 DEGREES FLAPS, FLAPS MOVED TO THE SETTING BUT HORIZONTAL STABILIZER DID NOT AGREEE WITH FLAP SETTING.  PILOT SELECTED FULL FLAPS DOWN SETTING BUT FLAPS WOULD NOT MOVE.  MAINTENANCE CREW FOUND THAT A/C HORZ STAB ACTUATOR WAS INOPERATIVE.  ON REMOVAL OF STABILIZER ACTUATOR, IT WAS FOUND THE UNIT HAD TO BE DISASSEMBLED WHILE IN A/C BECAUSE THE ACTUATOR FAILED THE FULL EXTENDED POSITION.  ON DISASSEMBLY, ACTUATOR WAS FOUND CORRODED INTERNALLY TO THE POINT WHERE IT HAMPERED ITS REMOVAL FROM A/C.  THE A/C HORZ STAB ACTUATOR IS AN ON CONDITION COMPONENT.  NO ROUTINE MAINTENANCE OR INTERNAL INSPECTION IS REQUIRED.  IMPENDING FAILURE IS NOT EVIDENT IN THE EVENT OF SEAL FAILURE.
